| Model Number |
305U225 |
| Medical Device Problem Codes |
Calcified (1077); Insufficient Device Problem Information (3190); Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Calcium Deposits/Calcification (1758); Aortic Valve Insufficiency/ Regurgitation (4450)
| Date of Event |
01/06/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that 14 years and 10 months post implant of this aortic bioprosthetic valve, the patient is being eva luated for a transcatheter valve-in-valve replacement.The reason for evaluation was not reported.It was reported that during evaluation, calcium could be seen in the left coronary artery.No intervention or adverse patient effects were reported.Subsequently, 1 day later, a transcatheter valve was implanted valve-in-valve.The reason for intervention was not reported.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
B2, b5 and h6 updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received additional information that the reason for intervention was due to severe aortic insufficiency.No additional ad verse patient effects were reported.